# SDR CA040330005

- Difficulty date: March 23, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 18,438 hours, 14,451 cycles
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Wire
- Part number: NA
- Condition: Loose
- Location: Switch
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKE OFF THE CREW SELECTED THE LANDING GEAR UP. THE LANDING GEAR DID NOT MOVE AND STAYED EXTENDED. THE CREW PUT THE GEAR HANDLE BACK DOWN AND RETURNED TO THE HANGER. AIRCRAFT PUT ON JACKS AND GEAR RETRACTION TRIED AGAIN WITH NO MOVEMENT OF THE GEAR. AFTER INSPECTION IT WAS FOUND THAT 1 WIRE HAD COME DISCONNECTED FROM THE EMERGENCY EXTENTION CLUTCH MICRO SWITH (SCREW CAME OUT). WIRE REINSTALLED WITH LOCKTITE ON THE SCREW. GEAR FUNCTION CHECKED OK.
